# SDR CALA2015050400367

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 81,212 hours, 19,744 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR RT COFFEE POT HAD SHOWN SPARKS, CB`S IN GALLEY PULLED.  FORM 46.6020 COMPLETED BY FLT CREW & ATTACHED.  COMPLIED WITH AMM 05-51-58 WITH COFFEEMAKER AT 416 AT FAULT.  REPLACED BOTH COFFEEMAKERS 416 & 415 AS PRECAUTION.  OPERATIONS NORMAL WITH NO OTHER DISCREPANCIES AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1670594 SN OFF 00098 TT 1671142 SN OFF 01816 COFFEEMAKER, A OFF 99-2590-9-0004 0098 ON 29-2599-9-0001 8427 COFFEEMAKER, A OFF 99-2590-9-0004 1816 ON 99-2590-9-0004 1887.
